JAFM is open access, peer-reviewed online journal with a scope covering all aspects of theoretical, numerical and experimental fluid mechanics, emphasizing on the applied rather than purely mathematical aspects of fluid mechanics.

The peer-review process is fast and supervised by a distinguished international Editorial Board. The journal benefits from an efficient online submission process and publication upon acceptance.

JAFM papers are freely available, and the accepted papers are published free of charge. For further assistance regarding manuscript submission, JAFM editorial assistant may be contacted by the following email address: secretary@jafmonline.net.

 

 

Current Issue: Volume 17, Issue 6 - Serial Number 86, June 2024 

Simulation of Non-Newtonian Blood Flow in Diverging Bifurcated Vessels

Pages 1204-1216

10.47176/jafm.17.6.2329

J. Chu; L. L. Xiao; C. S. Lin; S. Liu; K. X. Zhang; P. Wei


Publication Information

Editor-in-Chief Editorial Manager Assistant Editor
Frequency
Monthly
Print ISSN
Online ISSN

Indexing and Abstracting